# SDR A6WA200640147

- Difficulty date: April 11, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BETWEEN FS 605 AND 621 BETWEEN STRINGERS 18L AND 20L.  (K) MAINTENANCE REPAIRED BY REMOVING DAMAGE, RE-CONTOURED SKIN, FABRICATING FILLER AND DOUBLER, INSTALLING FILLER AND EXTERNAL NON-FLUSH DOUBLER IAW BSC EO 601R-53-8866.  (M)
